# SDR SWIA201439308

- Difficulty date: September 4, 2014
- Submitted: September 26, 2014
- Operation: Air carrier
- Aircraft: N817SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15107
- Aircraft time: 21,057 hours, 13,058 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH690334041
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT CENTER SEAT TRACK RBL 9, HAS CORROSION.  BLENDED DAMAGED AREA AND FOUND TO BE WITHIN LIMITS IAW REO.
